Arithmetical Rank of Squarefree Monomial Ideals Generated by Five Elements or with Arithmetic Degree Four

Kyouko Kimura, Giancarlo Rinaldo, Naoki Terai

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

Let I be a squarefree monomial ideal of a polynomial ring S. In this article, we prove that the arithmetical rank of I is equal to the projective dimension of S/I when one of the following conditions is satisfied: (1) μ(I) ≤5; (2) arithdeg I ≤ 4.

Original languageEnglish
Pages (from-to)4147-4170
Number of pages24
JournalCommunications in Algebra
Volume40
Issue number11
DOIs
Publication statusPublished - Nov 2012
Externally publishedYes

Keywords

  • Arithmetical rank
  • Monomial ideal
  • Projective dimension

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Arithmetical Rank of Squarefree Monomial Ideals Generated by Five Elements or with Arithmetic Degree Four'. Together they form a unique fingerprint.

Cite this